Jump to content
You are a guest user Click to join the site
  • Sign Up

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Tips to help with getting through 2 days of withdrawal?


Jiub1
 Share

Recommended Posts

  • Members

  • Group:  Members
  • Topic Count:  19
  • Content Count:  166
  • Reputation:   96
  • Joined:  11/27/2020
  • Status:  Offline
  • Last Seen:  

Basically I had lost my job due to covid and was lucky to have some emergency supplies to taper down, but it's been a few months (my prev daily dose was very high 80mg+oxy a day) yesterday I used my last 10mg oxy and am fearful about how today develops and tomorrow. I should have my next package Thursday/Friday some time. My job requires extreme focus (software developer) & shy of calling in, I was wondering if there are any over the counter remedies that help. I don't mind driving around buying those. Unless someone has a hookup for pks in my area and I'll drive and buy some (Kansas city Missouri) but yea any remedies would be great. 

Also if anyone finds themselves in a similar situation, I recommend starting to reserve from the get go. I didn't start tapering until 2 months in and then had a month of tapering which was rough. I think I I would have started 2 months in I'd prob have 20mg for today and tomorrow and the next day which will at least prevent the bad bad side effects. I'll still be not my normal self. 

Today already, headache, tossed, diarrhea and chills. 

 

Thank you so much for any answer at all! 

Friendliest greetings, 

Jiub 

Edited by Jiub1
Added a tip for future if anyone finds themselves in a similar situation
Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  19
  • Content Count:  166
  • Reputation:   96
  • Joined:  11/27/2020
  • Status:  Offline
  • Last Seen:  

Update: I maybe have the coolest boss in history, idk. I explained him my situation and he gave me 4 0.5mg Clonazepam

So I took two for now as I read it could help with withdrawals from opiates. 

My question is, is taking 4 to much? 

I took the 2 3 hours ago and can hardly tell the difference. Still runny nose, runny eyes, muscle pain and at least the tossing and chills are gone. Would taking the other 2 help? 

Thank you! 

Link to comment
Share on other sites

  • Members
stephberger

  • Group:  Members
  • Topic Count:  1
  • Content Count:  22
  • Reputation:   11
  • Joined:  04/13/2021
  • Status:  Offline
  • Last Seen:  

@Jiub1 I really can’t comment on if taking more benzos will help but I wanted to ask, have you thought about finding some kratom locally? I know it has helped tons of people getting off opiates. Maybe do some google searches to find information on it? Hope it’s not too rough for you. Cheers!

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  19
  • Content Count:  166
  • Reputation:   96
  • Joined:  11/27/2020
  • Status:  Offline
  • Last Seen:  

@stephberger thank you! I really appreciate that. I almost was going to get kratom at a local dealer. I called stores to find out where they sourced theirs as I heard the quality of sourcing is immensely important for potency and with my tolerance level I wanted to get the strongest. I will prob buy the kratom tomorrow as today worked out with 4 klonopin. I don't think I could ask for another 4 and my mags aren't arriving until 4-7pm. I work 8am-5pm.

I ended up taking the other two after asking a friend who told me they were prescribed 2mg/day and since my boss is prescribed 0.5mg I now know why he gave me 4. Besides sweating a lot, I have absolute minimum withdrawal symptoms, I am actually shocked. 2mg klonopin worked wonders for me and I slept few hours and about to sleep. Was able to eat. 

Tiny headache and sweating is all & even not craving an opiate right away like I was for the last month. 

I had been taking upwards to 120mg/day until I noticed I do better with consistent 80mg/day (this was over 5 years ago) I had tapered down to making it with a good quality of life (I work hard and have a family) on 40mg/day. With that many years of consistent use this last week was rough. I was taking 10+20mg/day and still withdrawal symptoms. So I know I will start with 20mg tomorrow and probably another 20mg depending on my pain. 

I suffered injuries in boxing over years and my pain levels some days are worse than after some of my most serious boxing matches. If it wasn't for opiates, I would have committed suicide. & I'm an energetic, live loving person, good loving family, have a good job with future savety. 

So thank you for this forum. Thank you for these vendors that might as well be Dr's. As after moving states for my company, I couldn't find a doctor who would prescribe my pain meds I'd previously gotten prescribed. In my eyes, I'm not breaking the law. I pay a lot of tax money and if opiates didn't exist wouldn't have the ability to do my job, and my family would be homeless etc..crazy how strict they've gotten

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...